# SDR N6WA2023011701

- Difficulty date: January 15, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N523GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10125
- Aircraft time: 40,480 hours, 31,040 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Faulted
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MSG IN FLIGHT. PERFORMED OPS CHECK OF NLG STEERING SYSTEM IAW CRJ 550 AMM 32-50-00. NO DEFECTS NOTED
